Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Reduce the alcohol intake - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions

Doctor :   hi
User :   how can i stop drinking alcohol?
Doctor :   how can i help u
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   yes
Doctor :   wats your age
User :   31
Doctor :   since how many days are consuming alcohol
User :   its been more than 5 years
User :   i am addicted to it, i cant control myself
Doctor :   ok
Doctor :   how many peg per day or week
User :   i drink everyday
Doctor :   ok
User :   at least half a bottle
Doctor :   are yu married
User :   i was married but we are separated now, i live with my brother

Doctor :   is this the reason for drinking
Doctor :   do yu have kids
User :   yes this is the reason for drinking
User :   no i do not have kids
Doctor :   let me explain to there are many harmful effects
User :   ok

Doctor :   like liver disorders
Doctor :   heart disorders
User :   i know the harms but i cant control myself
User :   is there any medicine or anyway that i can quit
Doctor :   yu need to have a strong will
Doctor :   yes medicaations are there
Doctor :   but after taking the medications
Doctor :   if yu drink

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor